MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC GUIDE BLOCK FOR 2 COLUMN PLATE 6 HOLE HEAD/RIGHT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC GUIDE BLOCK FOR 2 COLUMN PLATE 6 HOLE HEAD/RIGHT
Model Number 03.111.600
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, some of the 2.4mm cortex screws were not fitting through the plate guides for the two column variable angle distal radius plates.The set was opened and tested the three (3) 2.4mm cortex screws 20mm, two (2) 2.4mm cortex 22mm, and one (1) 2.4mm cortex 24mm.The 2.4mm cortex screws would not fit through the guide block for two-column plate 6 hole head, guide block for two-column plate 7 hole head, nor the guide block for two-column plate narrow 6 hole.The rest of the 2.4mm cortex screws did.The issue was found in sterile processing department (spd).There was no patient involvement.Concomitant devices reported: unknown cortex screws (part# unknown, lot# unknown, quantity# unknown).This complaint involves nine (9) devices.This is 1 of 9 for report (b)(4).

Brand Name
GUIDE BLOCK FOR 2 COLUMN PLATE 6 HOLE HEAD/RIGHT
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9244328
Report Number2939274-2019-61772
Device Sequence Number2550215
Product Code FZX
UDI-Device Identifier10886982072467
UDI-Public(01)10886982072467
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.111.600
Device Catalogue Number03.111.600
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2019
Initial Report FDA Received Date10/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1